Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What treatment should I take for joint pain ?

I am 46 years old female. I am suffering from severe joint pains, especially pain in heals. At present, my Hb is 8.5 and uric acid is 6.8 and ESR is 20. I am suffering from joint pains since last 8 Years. I consulted many doctors, but all in vain. Yesterday, I again consulted orthopaedic , he advised me to consult a psychiatric because I am also suffering from depression. I am also suffering from thyroid. I am not taking any medicine at the moment for thyroid. My all joints are so painful that I can t walk properly. Please suggest me something. What should I do? Thank you in advance.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Probably these pains are due to raised uric acid level
1. tab . Febuxostat 40 mg OD
2. Tab. Lornoxicam * mg twice daily
3. stop animal priotein intake & Alcohol
Take Care
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor